Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 9, NWS Corpus Christi, TX

June 2, 2010Bee County, San Patricio County, Texas

NWS Corpus Christi, TX issued this tornado warning at Jun 2, 2010, 10:49 PM CDT for Bee County, San Patricio County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2010, 10:49 PM CDT (03:49 UTC)
Expired
Jun 2, 2010, 11:15 PM CDT
In force
26 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Bee County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 40 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 11:15 PM CDTTSTM WND DMGSinton, TXTWO BROKEN POWER POLES ON RAILROAD STREET. UPROOTED STOP SIGN ALONG CR 136. BROKEN POWER POLES AT HWY 181 AND CR 3677.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 7:55 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2010-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3094 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2010-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3094 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WFUS54 KCRP 030349
TORCRP
TXC025-409-030415-
/O.NEW.KCRP.TO.W.0009.100603T0349Z-100603T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1049 PM CDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL BEE COUNTY IN SOUTH TEXAS...
  WESTERN SAN PATRICIO COUNTY IN SOUTH TEXAS...

* UNTIL 1115 PM CDT

* AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TYNAN...OR
  NEAR MATHIS...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST SINTON...
  ST. PAUL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR CENTRAL TEXAS.

&&

LAT...LON 2813 9783 2820 9779 2817 9752 2816 9753
      2815 9751 2814 9751 2817 9749 2817 9747
      2813 9744 2792 9756
TIME...MOT...LOC 0349Z 286DEG 17KT 2814 9775

$$

TE
1 follow-up statement
548 
WWUS54 KCRP 030353
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1053 PM CDT WED JUN 2 2010

TXC025-409-030415-
/O.CON.KCRP.TO.W.0009.000000T0000Z-100603T0415Z/
BEE-SAN PATRICIO-
1053 PM CDT WED JUN 2 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN
SAN PATRICIO AND SOUTH CENTRAL BEE COUNTIES...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR TYNAN...OR 7 MILES
SOUTH OF SKIDMORE...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PAPALOTE...
  ST. PAUL...
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR CENTRAL TEXAS.

&&

LAT...LON 2813 9783 2820 9779 2817 9752 2816 9753
      2815 9751 2814 9751 2817 9749 2817 9747
      2813 9744 2792 9756
TIME...MOT...LOC 0352Z 256DEG 29KT 2816 9769

$$

TE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 8:26 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 2, 8:26 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
826 PM CDT WED JUN 2 2010

.DISCUSSION...UPDATED PRODUCTS FOR SEVERE THUNDERSTORM WATCH 249
TIL 3 AM. TWO LINES OF CONVECTION NEAR RIO GRANDE AND HILL COUNTRY
LIKELY TO MERGE SOMEWHAT WHICH WILL LIKELY HELP TO BREAK STRONG
CAP. THUS...EXPECT MAIN CONCERN TO BE DAMAGING WINDS GIVEN HIGH
WET BULB VALUES...BUT HAIL STILL A CONCERN IF ENOUGH COOLING
OCCURS AT MID LEVELS. PRODUCTS OUT.

&&

.PREV DISCUSSION... /ISSUED 622 PM CDT WED JUN 2 2010/

DISCUSSION...SEE AVIATION SECTION.

AVIATION...TSRA CHCS WILL INCREASE THROUGH THE EVENING HOURS IN
RESPONSE TO AN APPROACHING UPPER DISTURBANCE COMBINING WITH ABUNDANT
MOISTURE. TSRA'S CURRENTLY IN MEX ARE EXPECTED TO MOVE INTO THE
WESTERN CWA BTWN 00Z AND 02Z. LRD TAF SITE IS EXPECTED TO
EXPERIENCE IFR/MVFR CONDITIONS BEGINNING AROUND 00Z DUE TO TSRA'S.
ALI...VCT...CRP TAF'S SITES ARE EXPECTED TO SEE TSRA'S LATER THIS
EVENING AND OVERNIGHT AS STORMS IN MEX MOVE E AND STORMS N OF SAN
ANTONIO MOVE SE INTO S TX. RAIN CHCS ARE EXPECTED TO END FROM W TO
E THRU THURSDAY MORNING WITH GENERALLY VFR CONDITIONS BY THU
AFTERNOON.

PREV DISCUSSION... /ISSUED 352 PM CDT WED JUN 2 2010/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...ISOLD/SCT
CONVECTION ANTICIPATED FOR THIS EVENING OWING ALONG THE SEA BREEZE
AND OVER THE RIO GRANDE PLAINS (ACTIVITY ALREADY DEVELOPING OVER
WEST OF THE RIO GRANDE PLAINS AND 0-6KM SHEAR VECTOR POINTS SE)...
WITH UPPER SUBSIDENCE (PER STREAMLINE/WATER VAPOR DATA) AS THE
LIMITING FACTOR. CONVECTION DEVELOPING OVER NORTH/CNTRL TEXAS
OWING TO AN UPPER DISTURBANCE. SEVERE THUNDERSTORM WATCH ALREADY
IN EFFECT FOR MUCH OF CENTRAL TEXAS. AN MCS WILL LIKELY TREK
SOUTHWARD TNGT AND CONTRIBUTE TO STG/SVR CONVECTION OVER THE CWFA
OVERNIGHT...ESP OVER THE VICTORIA CROSSROADS BASED ON LIKELY
TRAJECTORY OF THE UPPER LEVEL DISTURBANCE/CORFIDI VECTORS.
INCLUDED SVR WORDING AREAWIDE FOR TNGT. THE GFS PROGS THE UPPER
SYSTEM TO TREK SLOWLY EAST THURSDAY AND MAY PROVIDE SYNOPTIC SCALE
LIFT OVER THE ERN CWFA. THUS...MAINTAIN ISOLD/SCT CONVECTION OVER
ESP THE CNTRL/EAST WITH ACTIVITY DISSIPATING FROM WEST TO EAST DRG
THE DAY (CAVEAT...AN MCS MOVG OVER THE AREA OVERNIGHT MIGHT RESULT
IN BRIEF PERIOD OF STABILITY MID MORNIG THURSDAY.) ISSUED SPS
EARLIER FOR 105-109F HEAT INDEX VALUES UNTIL 00Z THU.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...LONG TERM FORECAST BEGINS
WITH UPPER LEVEL TROUGH AXIS OVER THE WESTERN GULF ON FRIDAY...
SANDWICHED BETWEEN CARIBBEAN AND EASTERN GULF RIDGE AND A RIDGE
ACROSS THE SOUTHWEST U.S. AND TEXAS. THE TROUGH AXIS WILL REMAIN
OVER THE WESTERN GULF FRIDAY AND SATURDAY...WITH DRY...SUBSIDENT AND
HOT CONDITIONS OVER SOUTH TEXAS THROUGH THE WEEKEND. OVER THE PAST
24 HOURS THERE HAVE BEEN SOME MODEL CHANGES WITH RESPECT TO THE
FORECASTED UPPER PATTERN FOR EARLY NEXT WEEK. 00Z/12Z ECMWF NOW
SHOWING THE UPPER LEVEL TROUGH RETROGRADING BACK TO THE WEST AND
CUTTING OFF INLAND ACROSS SOUTH TEXAS ON MONDAY...AND THEN DRIFTING
OUT NEAR THE RIO GRANDE TUESDAY AND WEDNESDAY. THIS SETS UP A
WETTER FORECAST BEGINNING AS EARLY AS MONDAY ACROSS THE GULF AND
COASTAL BEND...BUT ESPECIALLY TUESDAY AND WEDNESDAY ACROSS MUCH OF
SOUTH TEXAS. THE 12Z CANADIAN HAS TRENDED THE SAME WAY...DRIFTING
THE TROUGH BACK TO THE WEST AND CUTTING OFF A LOW. THE 12Z GFS ALSO
HAS TRENDED WEAKER WITH THE RIDGING ACROSS SOUTH TEXAS EARLY NEXT
WEEK...AND STRETCHES A WEAKER TROUGH WEST-EAST ACROSS SOUTH TEXAS
BENEATH THE RIDGE...BUT IS ALSO DRIER WITH THE MOISTURE FIELDS.
GIVEN THE TREND TOWARDS THE TROUGH DRIFTING BACK INLAND HAVE
INTRODUCED 20 POPS INTO THE FORECAST FOR THE MARINE AND COASTAL BEND
ON MONDAY...AND ALL OF SOUTH TEXAS TUESDAY AND WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    72  90  76  91  76  /  70  30  10  10  10
VICTORIA          69  89  73  92  74  /  80  40  10  10  10
LAREDO            74 100  80 101  80  /  90  10  10  10  10
ALICE             71  94  75  92  75  /  70  20  10  10  10
ROCKPORT          73  89  78  89  79  /  70  40  10  10  10
COTULLA           69  96  74  96  74  /  90  10  10  10  10
KINGSVILLE        72  94  76  95  77  /  70  20  10  10  10
NAVY CORPUS       75  86  78  89  79  /  70  30  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

GW/86...SHORT TERM
TE/81...LONG TERM
Hazardous weather outlook, Jun 2, 3:43 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
343 PM CDT WED JUN 2 2010

GMZ230-235-250-255-270-275-TXZ229>234-239>247-032045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
343 PM CDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TONIGHT. SOME STORMS MAY BE SEVERE...ESPECIALLY EAST OF LINE FROM
ROCKPORT TO BEEVILLE. THE PRIMARY THREATS INCLUDE LARGE HAIL AND
DAMAGING WIND. THE BULK OF ANY SEVERE ST ROMS WILL LIKELY OCCUR
FROM LATE TONIGHT THROUGH EARLY THURSDAY MORNING. AFTERWARD...
ISOLATED TO SCATTERED THUNDERSTORMS WILL DISSIPATE FROM WEST TO
EAST ACROSS SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONGOING THUNDERSTORMS ACROSS THE COASTAL WATERS AND EASTERN
PORTIONS OF SOUTH TEXAS ON THURSDAY MORNING ARE EXPECTED TO MOVE
EAST BY THURSDAY AFTERNOON. STRONG WINDS UP TO 60 MPH AND HEAVY
RAIN BETWEEN 2 AND 5 INCHES WILL BE POSSIBLE WITHIN THE STRONGER STORMS.

AFTERNOON HEAT INDICES WILL RANGE BETWEEN 105 AND 109 DEGREES FROM
FRIDAY THROUGH THE WEEKEND...MAINLY EAST OF INTERSTATE 37.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING AND TONIGHT.

87

In the hours before

Local storm report, Jun 2, 8:40 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
840 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     LAREDO                  27.53N 99.49W
06/02/2010                   WEBB               TX   EMERGENCY MNGR

            LAREDO EMA REPORTED SEVERAL POWER POLES DOWN IN THE CITY.

&&

CCORDERO
Local storm report, Jun 2, 8:59 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
859 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     LAREDO                  27.53N 99.49W
06/02/2010  M58 MPH          WEBB               TX   AMATEUR RADIO

            PERSONAL WEATHER STATION - REPORTED WIND GUSTS.

&&

CCORDERO
Local storm report, Jun 2, 9:01 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
901 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      LAREDO                  27.53N 99.49W
06/02/2010                   WEBB               TX   FIRE DEPT/RESCUE

            MANN ROAD AND SAN DARIO ROAD - CLOSED ROAD WITH
            BARRICADES.

&&

CCORDERO
Local storm report, Jun 2, 9:20 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
920 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             1 W LAREDO              27.53N 99.50W
06/02/2010  M0.75 INCH       WEBB               TX   CO-OP OBSERVER

&&

CCORDERO
Local storm report, Jun 2, 9:59 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
959 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     1 SSE FREER             27.87N 98.61W
06/02/2010                   DUVAL              TX   TRAINED SPOTTER

            TREE LIMBS KNOCKED DOWN.

&&

CCORDERO
Local storm report, Jun 2, 10:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1041 PM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     5 NE GEORGE WEST        28.38N 98.05W
06/02/2010                   LIVE OAK           TX   AMATEUR RADIO

            TREE REPORTED KNOCKED DOWN NEAR FM799

&&

CCORDERO

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:22 PM CDTSevere Thunderstorm WarningCRPWebb53 min
Jun 2, 7:40 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb65 min
Jun 2, 7:43 PM CDTFlash Flood WarningCRPWebb110 min
Jun 2, 8:29 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb61 min
Jun 2, 9:08 PM CDTAreal Flood AdvisoryCRPLa Salle, Webb112 min
Jun 2, 9:13 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb62 min
Jun 2, 9:34 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak, McMullen, Refugio, Victoria56 min
Jun 2, 9:51 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells54 min
Jun 2, 10:19 PM CDTSevere Thunderstorm WarningCRPBee, Jim Wells, Kleberg, Live Oak, Nueces, San Patricio56 min
Jun 2, 10:28 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak, Refugio, Victoria62 min
Jun 2, 10:38 PM CDTSpecial Marine WarningCRP3 hr
Jun 2, 10:44 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio61 min
Jun 2, 11:05 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio, Victoria55 min
Jun 2, 11:11 PM CDTTornado WarningCRPAransas, Refugio, San Patricio34 min
Jun 2, 11:21 PM CDTTornado WarningCRPKleberg, Nueces24 min
Jun 2, 11:38 PM CDTTornado WarningCRPAransas, Nueces20 min
Jun 2, 11:48 PM CDTSevere Thunderstorm WarningCRPAransas, Kleberg, Nueces, San Patricio42 min
Jun 3, 1:25 AM CDTSpecial Marine WarningCRP95 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.